# SDR C2XA11TY086

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450938
- Aircraft time: 15,926 hours, 8,826 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 21,700 hours, 3,584 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312439
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 21,700 hours, 3,584 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS ABE TO ORD WHEN THE CREW GOT A WARNING INDICATION OF LAV SMOKE WITH SOME HAZE IN CABIN.  A/C WAS FERRIED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW 145AMM 71-00-00.  A/C WAS RELEASED AFTER OPS CHECKS AND LEAK CHECKS.
